The Case of the Missing Lizz

This last month has been such a blur for me. My health decided to skydive, without a parachute, and it hit the ground hard. I haven’t gotten quite this sick in a long time, and it’s just as miserable as I remember.

So, what exactly happened? Well, I do kind of mention it in these posts: Being “Normal” SickThe New Diet So FarMy Virus Has Returned, and I mention a little in my LEAP/MRT Diet: Phase 1/2, Week 2 post.

In summary: Right before starting the new diet, I got sick. Continue reading

Advertisements

Goodbye, Topamax

After a few weeks of dealing with increasing side effects, I am now saying goodbye to my Topamax. I didn’t actually realize how many side effects I was truly dealing with until I had my neurology appointment yesterday, and the appointment ended up freaking me out a little bit. Now that I know how many side effects I was actually experiencing, I really wish I had gone in quite a bit earlier, but at least I finally got in. However, I’m terrified about coming off the Topamax at all, because I’m scared my migraines will come back with the debilitating daily frequency I was experiencing before I got put on it.

Side Effects

So what side effect made me finally call my neurologist? Uncontrollable muscle twitching in my eyelid that was so intense it was blurring my vision:

 

We’ve pretty much all had muscle twitches in our eyelids, right? Usually, it only happens to me when I’m tired. Sometimes, it’ll happen just because, but it doesn’t happen very often. Well, I took this video because it started happening A LOT! This was the third day it had happened in a row. This was about the sixth time in those three days, and this was after my shower… where it had been happening for most of my shower. Thankfully, it stopped very shortly after I got dressed. But I went straight to the pharmacist and had them do a medication review. The only medication that caused muscle twitching was Topamax, and it also had a lot of eye problem side effects (scarily enough). The next day it twitched for about three or four hours straight, then it also twitched for most of the evening. Thankfully, the last two or three days I’ve had a break from the twitching (it’s actually gotten painful now).

Continue reading

Heat Headaches

I have been struggling with headaches recently thanks to the heatwave that is engulfing of the central and southern United States lately. It’s been in the 90°F range (or hotter) petty much every day for weeks, and I don’t have a way to keep my house less than 80°F. When I overheat, I get headaches. When I get headaches, I can’t use the computer. 😦 I am hoping to get back to writing more soon!!!!!

Full Body Headache, Or So It Feels…

My entire body feels like it has a migraine. I’m in so much pain today. My back is STILL shot. I thought after Pilates yesterday, my back would feel better, but I can’t seem to get ahead of this. My fibro pain is almost always first prominent in my hips, so I’m pretty sure that is why I’m just stuck in this cycle. The daily migraine also hit REALLY early today, and I was struck down by about 11am, when I woke up at 10am. Ugh. I have been lying on the couch, with the room dark and the TV on VERY quiet just because my ADHD makes me really bored if I’m not doing anything at all. I finally had to call Dan at work because the waves of pain were too much, and then came to the realization I absolutely had to take Tramadol and Excedrin (an hour apart for my poor stomach). I had buttered noodles and Ensure for lunch, and my stomach is still killing me despite Zofran. No idea if it’s the medication or the migraine or the pain or a combination of everything or something completely different. I can barely think and I feel horrendous. I’m so sick of lying on the couch. I’m so sick of headaches.

pills and couch june 2016

Daily pills (AM top hand, PM bottom hand), and my usual place and position of lying on the couch.